# SDR USAA2011011490211

- Difficulty date: January 13, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,913 hours, 18,418 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2148
- Condition: Saturated
- Location: Elevator
- Part time: 8,546 hours, 5,039 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - LEFT ELEVATOR UPPER SURFACE HAS 7 AREAS OF WATER INCLUSION BETWEEN 29 & 172 INCHES OUTBOARD FROM INBOARD EDGE & BETWEEN 6 TO 27 INCHES FORWARD OF TRAILING EDGE.  REPLACED LEFT ELEVATOR IAW A319 AMM 55-20-00-200-006 & SRM 55-21-11.
